# SDR HALA20250108010

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N5843K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 43,567 hours, 7,560 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,946 hours, 6,124 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Metering Unit
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AMBER DASHES THROUGH LAST 3 DIGITS OF #1 ENGINE FUEL FLOW IN FLIGHT. PERFORMED BITE OF EEC, FOUND FMU FUEL FLOW XMTR CLASS 3 MESSAGE. FOLLOWED TSM TASK 73-21-72-810-928-A. REMOVED AND REPLACED LEFT ENGINE FUEL METER UNIT PER AMM 73-21-52. LEAK CHECK GOOD. OPS TEST GOOD AT THIS TIME.
